# SDR CALA2014061600756

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 44,814 hours, 15,906 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BETWEEN STRINGER 8R & 9R AT ACFT BRACKET FOUND FRAME CRACKED AT STATION 727B RT IAW EA 5310-04716 REV G.  NO CRACK ON RADIUS FRAME AT STATION 727B RT BETWEEN STRINGER 8L & 9L HAS BEEN REPAIRED IAW EA 5310-04716 REV G OP 2 FIG 3.
